# SDR 20000721AP001

- Difficulty date: April 21, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N533SW
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: A700AAP
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

FLT 9644 - RIGHT ENGINE INDICATED FIRE, FIRE BELL WARNING SOUNDED, PULLED FIRE HANDLE DISCHARGED ENGINE FIRE BOTTLE PER ENGINE FIRE INSTRUCTIONS.  DETERMINED GENERATOR RELAY TO HAVE FAILED IN THE ENGAGED MODE, CAUSING THE STARTER/GENERATOR TO REMAIN IN THE STARTER MODE AND NOT RELEASED TO THE GENERATOR MODE.  REPLACED THE GENERATOR RELAY, STARTER/GENERATOR, AND THE DISCHARGED ENGINE FIRE BOTTLE ASSEMBLY.  (M)
